Publications of D. M. Thilikos
BACK TO MASCOTTE PUBLICATION INDEX

Publications of D. M. Thilikos

Articles in journal or book chapters
  1. I. Sau and D. M. Thilikos. Subexponential Parameterized Algorithms for Degree-constrained Subgraph Problems on Planar Graphs. Journal of Discrete Algorithms, 8(3):330-338, September 2010. [WWW ] [PDF ] [Abstract] [bibtex-entry]

Conference articles
  1. I. Sau and D. M. Thilikos. On Self-Duality of Branchwidth in Graphs of Bounded Genus. In 8th Cologne Twente Workshop on Graphs and Combinatorial Optimization (CTW), Paris, France, pages 19-22, June 2009. [PDF ] [Abstract] [bibtex-entry]

  2. I. Sau and D. M. Thilikos. Subexponential Parameterized Algorithms for Bounded-Degree Connected Subgraph Problems on Planar Graphs. In DIMAP workshop on Algorithmic Graph Theory (AGT09), volume 32 of Electronic Notes in Discrete Mathematics, Warwick, UK, pages 59-66, March 2009. Elsevier. [PDF ] [Abstract] [bibtex-entry]

Internal reports
  1. J. Rué, I. Sau, and D. M. Thilikos. Dynamic Programming for Graphs on Surfaces. Technical report RR-7166, INRIA, December 2009. [PDF ] [Abstract] [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:03 2013


This document was translated from BibTEX by bibtex2html